Medication Causes of Symptom: Bruising


advertisement

Medications, drugs, or substance causes of Bruising: The following drugs, medications, substances or toxins are some of the possible causes of Bruising as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.



Symptoms related to Bruising: bleeding (146), clotting symptoms (13)
Bruising type of: Bleeding symptoms (146)
Symptoms: symptom center, symptom groups


Related medical articles for symptom Bruising:
  • Symptom: Bruising
  • Possible causes of symptom: Bruising (19 conditions)
  • Medical conditions causing symptom: Bruising (25 conditions)
  • Medical conditions causing complication: Bruising (2 conditions)


    Medical Tools & Articles:


    Next articles:

    Medical Articles:
  •  
     
    CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
    Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise